# SDR SWIA200820725

- Difficulty date: December 30, 2008
- Submitted: January 2, 2009
- Operation: Air carrier
- Aircraft: N951SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7795
- Aircraft time: 15,198 hours, 12,758 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 601R3303311
- Part serial: 03013H4148
- Condition: Cracked
- Location: Cockpit
- Part time: 15 hours, 11 cycles
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6617 - CAPTIAN SIDE WINDOW CRACKED.
